# SDR CA141030014

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 4,902 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: SL60063
- Condition: Broken
- Location: Power Lever
- Part time: 5,265 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS FOUND SEPARATED FROM MOUNTING TANG, LOOSE IN CONTROL QUADRANT. POTENTIAL EXISTS FOR LOOSE PARTS IN THIS AREA TO JAM THE ENGINE CONTROLS. PART REPLACED.
